# SDR VNAA2012120900008

- Difficulty date: December 9, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 19,834 hours, 19,760 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL122903
- Condition: Failed
- Location: Landing Gear
- Part time: 19,684 hours, 19,495 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE MESSAGE ON TAKEOFF AND NOTED SIX (6) SECONDS FROM LEVER TO MESSAGE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND SELECTOR VALVE NOT ALLOWING NOSE GEAR TO COME UP.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
